# SDR CA160121010

- Difficulty date: January 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,769 hours
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 2 ENGINE WENT TO GROUND IDLE DURING CRUISE AT 21,000 FT. THE PILOT SHUT DOWN THE ENGINE AFTER FADEC FAIL LIGHT WAS OBSERVED. THE AIRCRAFT WAS DIVERTED AND MADE AN UNEVENTFUL LANDING. PRELIMINARY ANALYSIS OF THE FADEC DATA DOWNLOAD IS INDICATING FC 977 - FADEC - CHANNEL TO CHANNEL SWITCH OVER FAILED. FADEC WILL BE REPLACED.
